MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2004 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2020 a computed tomography (ct) scan of the abdomen/pelvis revealed the filter sitting crooked in the inferior vena cava with the apex resting against the right lateral wall.The struts of the filter perforated the lumen of the inferior vena cava.There was no involvement of the adjacent aorta or duodenum.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Field change: a1,a2,a3.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9939022
Report Number2134265-2020-04682
Device Sequence Number644453
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2006
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0005403626
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR